MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event - 18 years or older.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The stenosed target lesion was located in the iliac artery.A 6.0 x 60 x 135 cm express ld iliac / biliary stent was advanced for treatment.However, during procedure, it was noted that the device was released occasionally before reaching to the lesion.The device was removed and the procedure was completed with another of the same device.There were no patient complications and the patient was stable.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The stenosed target lesion was located in the iliac artery.A 6.0 x 60 x 135 cm express ld iliac / biliary stent was advanced for treatment.However, during procedure, it was noted that the device was released occasionally before reaching to the lesion.The device was removed and the procedure was completed with another of the same device.There were no patient complications and the patient was stable.It was further reported that the stent was opened already before the balloon started inflating.
 
Additional Manufacturer Narrative
A2: age at time of event - 18 years or older device evaluated by mfr: an express ld device was returned for analysis.A visual and tactile examination identified that the balloon was tightly folded and had not been subject to positive pressure.No issues were noted which may have potentially contributed to the complaint incident.An examination of the crimped stent identified that the mid section of the stent was damaged, and the stent was pulled in a distal direction over the distal markerband and tip.A visual and tactile examination identified no issues with the shaft of the device.The investigator removed the stent in order to view the markerbands and tip.A visual examination identified no issues with tip or markerbands of this device.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14470277
Report Number2134265-2022-05040
Device Sequence Number11888911
Product Code NIO
UDI-Device Identifier08714729392422
UDI-Public08714729392422
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0027535866
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/23/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown